# SDR 05FDEA04127

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Condition: Proper
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP FOUND A DOUBLER 8" BY 1" ON UPPER SKIN AT STA XIFH 147.300.  PERFORMED A GVI OF REPAIR IAW SRM 57-20-00 FIG 11 VOL 1 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 E3 RESTORED PAINT ON STRIPPED AREA IAW SRM 51-21-01 VOL 2 PAR 33.
